# SDR QXEA0300530

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 4,337 hours, 5,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 483004
- Part serial: 0054
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 4,337 hours, 5,073 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- ON FLIGHT 2358 AIRCRAFT RETURNED TO FIELD WHEN ON TAKEOFF GEAR DIDN'T RETRACT.  RECEIVED 3 GREEN, 3 RED, GEAR HANDLE LIGHT AND LANDING GEAR INOPERATIVE CAUTION LIGHT.  DID ALTERNATE GEAR EXTENSION TO NORMAL LANDING.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
